the pharmacy just called the peg and riba will be here on tuesday im freaking out i know everything that could happen i just have a feeling im not gonna take well to the meds i kinda already feel pretty tired and stuff well i know when i get the meds im gonna call and make the appointment which will be a couple days after to learn from the doctor how to give myself the injection...whats to be expected for the first injection i hear they are the worse and sometimes i hear they arent that bad! i know that its crucial that you take the medications on time i bought a pill organizer for that and i bought a thermometor but thats really all i bought to prepare what else should i get just in case what tylenol or rescue drugs should i buy.... all i know is this next week is gonna be nerve rackin but i know when the time comes im just gonna do what i gotta doto get through this im feeling alot of pressure being that i start a new job on monday i think i might have to tell them whats going on maybe i shoukldnt even start its alot to think about but ill keep you all posted will let you know about the first shot wish me luck
hi i know it normal to feel nervous about the unknown but try to be positive My hubby found that it was best to have jab last thing at night so slept through most of side effects also found it alot easier to do the jab it top of the leg where the flesh is firm.He found it very easy to do because it is a hepepen so one firm press and it was done. I wish you all the best, keep reading and keep posting on site
Giving yourself the first shot is scary but the needle is so tiny I barely feel it. No pain or sting. It's best to take the shot on Friday night if you work Mon-Fri. I'm pretty achy and feel like crap the next day. Almost like a bad hangover and headache. My Dr. explained that it feels like the flu. Good luck with your treatment. There seems to be a lot of us starting at this time of year!
I agree the first shot was the one I dreaded the most. Although I wanted to get started the reality of getting started almost made me sick. I am in my 6th week and the only shot that made me feel really bad was the first one and only for the weekend. The next ones were met with tylenol 30 mins. before on Friday night and I felt nothing the next day. It seems to be different for each person. I agree with cheflady the hepepen is nice since it is fast and I don't see the needle.
This is a great site and the folks on it are in different phases of treatment including finished so it is here that I find the best information. I do remember everyone saying to stay on top of the side effects so that is what I have done. I had my starting kit and have added to it so nothing gets out of control.
Take care and I really wish you all the best!
Wow you start a new job on Monday?
And your meds arrive Tuesday?
Be sure to plan your shot day where the following days are not too hectic. I did mine on Friday since I had the weekend to "recover." Plus that worked out better since I had labs on Friday as well.
People who work on the weekends sometimes schedule their shot on other days. It all just depends on what works best for you. Just thought I would add that :)
I saw you are doing triple but could not tell which Protease inhibitor (PI) you are taking. It looks like Victrelis. That is the one with the four week lead in (take the Peg & Riba for four weeks) and then you start the other meds. Is it that one? If so you only have to worry about the Peg and Riba in the beginning. If you read a lot of other posts you will see the first few shots are usually pretty uneventful for most people.
II was scared the first time I ever self-injected. I was afraid I would do it wrong and waste the solution. The pharmazcy that delivered my meds sent this huge fold-out of the injection directions. It had step-by-step pictures. I followed it religiously the first 15 weeks or so. I didn't really have any side effects from the shot until the second time I treated. Just be sure to take a Tylenol before you inject since it really does make a huge difference.
Hang in there!!
I hope all goes well with your new job.
It is normal to be nervous. I was afraid the interferon was going to make me too ill to function. Instead, after the first shot, I had a nagging headache and some body aches, both of which went away within a day. Each week got easier. The side effects frequently lasted for only a few minutes a time or two a day. When I added the Victrelis at the end of week four, I didn't experience any side effects. I'm in week nine now, and other than being on the tired side, I don't have any side effects. After your first shot, I'll bet most your anxiety will diminish. If you've come this far, there is no doubt you are strong! Never hestitate to ask questions here. The people on this forum are a huge source of knowledge, experience and support.
Keep the faith, I have been learning, not to lean to hard on my expectations. You truly have found a great site here! The insight, knowledge and compassion at times goes further than even than our closest of family members. Thats okay, there's truly is no way of knowing what to expect, as for me it has been experience that I will never forget. Unfortunately it has not been a pleasant journey me thus far.
When it has become necessary for me to reach out I have found it safe to do so here, and again get great feedback.
thank you everybody yes i got my eye exam everything is good with that and im gonna be on the victrillis in four weeks all your advice is helpful and appreciated i know im gonna get throug this and i know while im on treatment this site will help me through cause its kinda hard to talk to your friends and family about things like these i dont think they understand how im feeling or m fear of this whole thing and i dont know i feel like me tellin them about it makes them feel bad for me and i dont want no one to feel that way this site is great
I guess the only suggestion I have to add, in terms of preparing, is to have alarms set on your cell phone or in some other way. In my husband's case, I bought him a cell phone with a specific pill reminder function to help him remember to take his meds on time. I didn't have to re-set it each day, it just rang as I had it programmed for each day. I agree with Idyllic, you may want to consider starting treatment on Friday, so you have Saturday and Sunday to rest up a bit before work on Monday.
Drink a lot of water.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.